Jump to content

Diazepam Taper still going strong


[Sc...]

Recommended Posts

Me again!

 

Well...I had a really rough week so I didn't go "as scheduled" and instead I listened to my body and gave myself 2 extra days to feel better...so as of last night I am officially down to 7mgs of Diazepam...still sleeping well (fingers crossed that one stays w/ me!).  Having some rough patches...but then some good ones as well.

 

Will continue to update.

 

All the best,

Schatje

Link to comment
Share on other sites

Schatje:

 

Glad to hear things are moving along.  You're going to be on the home stretch pretty soon.

 

Draftsman

Link to comment
Share on other sites

Do you take it all at once or break it up through the day, I had a rough week I dropped valium from 18 to 16 last monday and by thursday i felt crappy and i am just starting to feel better and its sunday, I want to drop to 15 starting tomorrow and wonder if that will make a big diff, 16 to 15 or do i hold, i am so inpatient with this, it is ruining my family, kids everything, have to get off this stoff and wanted to drop 1 mg /week and nbe done with it. I havn't been on for long like you, only since last fall started with the klonipin periodically and then moved to valium 3 weeks ago.

sph.....need support

 

 

Me again!

 

Well...I had a really rough week so I didn't go "as scheduled" and instead I listened to my body and gave myself 2 extra days to feel better...so as of last night I am officially down to 7mgs of Diazepam...still sleeping well (fingers crossed that one stays w/ me!).  Having some rough patches...but then some good ones as well.

 

Will continue to update.

 

All the best,

Schatje

Link to comment
Share on other sites

Sorry I took so long...just read this.

 

I take my full dose at dinner time (just after dinner).  When I was prescribed Clonazepam, I took the full dose during the evening and then when I crossed over to Diazeapm, the doctor had my split my dose between morning and evening...it messed me up.  I think my body was so use to taking it all in the evening...so one night I looked at my husband and said "starting tomorrow I will take the full dose of Diazepam after dinner"...and since then things improved drastically. 

 

That was my own experience w/ it.  Hope that helps a bit.  I go through so many phases coming off of this stuff.  Sometimes I'll got through a really groggy/fatigued phase.  Other times my energy level will be good but I'll have a lack of appetite...etc.  Frustrating b/c just as you get used to one feeling, something new comes up...but I try to stay focused and so far I am able to go 1mg down weekly.  We'll see what it's like in the next month or so.  Some people say you need to slow it down more as you get near the end...whereas others say it gets easier as you get lower.  I'm hoping for the latter. lol

 

ALL the best,

Schatje

Link to comment
Share on other sites

[25...]

Other times my energy level will be good but I'll have a lack of appetite...etc.  Frustrating b/c just as you get used to one feeling, something new comes up...but I try to stay focused and so far I am able to go 1mg down weekly.  We'll see what it's like in the next month or so.  Some people say you need to slow it down more as you get near the end...whereas others say it gets easier as you get lower.  I'm hoping for the latter. lol

 

Valium, I find does that. It causes energy levels to fluctuate. I'm sure others can agree on this.

Yes some do feel better as they taper down, but note.. there is still withdrawal. It depends on how one deals with them to a point. I said to a point in there. ;)

The best advice I got, honestly.. was from Beeper, as you taper accept the withdrawal, and carry on.

I know that withdrawal can be debilitating, and it was for me several times and bouts.

Valium usually smooths things over because of its 1/2 life, as you know.

Compared to Klonopin (Clonazepam) Valium was a blessing to find and taper.

Klonopin was rough, but in my case my body got so sick of it.

 

S#

Link to comment
Share on other sites

×
×
  • Create New...